International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 67, Pages 4217-4227
Uniqueness of semilinear elliptic inverse problem
1Department of Mathematics, Yunnan University, Yunnan, Kunming 650091, China
2Department of Mathematics, Penn State University, Schuylkill Haven 17972, PA, USA
Received 20 April 2003
Copyright © 2003 Chaochun Qu and Ping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the uniqueness of the inverse problem for a
semilinear elliptic differential equation with Dirichlet
condition. The necessary and sufficient condition of unique
solution is obtained. We improved the results obtained by Isakov
and Sylvester (1994) for the same problem.